Document Detail

Global analysis of an SAIS model.
MedLine Citation:
PMID:  22873600     Owner:  NLM     Status:  In-Data-Review    
This paper is concerned with global analysis of an SAIS epidemiological model in a population of varying size introduced by Busenberg and van den Driessche. In this model the population is divided into three subgroups of susceptible, asymptomatic and infective individuals. It has been shown that this system has no periodic solutions and all its trajectories tend to the equilibria of the system. We use the Poincaré Index theorem to determine the number of the equilibria and their stability properties. We have shown that bistability occurs for suitable values of parameters and found a set of examples of all possible dynamics of the system.
M R Razvan; S Yasaman
Publication Detail:
Type:  Journal Article     Date:  2011-10-10
Journal Detail:
Title:  Journal of biological dynamics     Volume:  6     ISSN:  1751-3766     ISO Abbreviation:  J Biol Dyn     Publication Date:  2012 Mar 
Date Detail:
Created Date:  2012-08-09     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101299725     Medline TA:  J Biol Dyn     Country:  England    
Other Details:
Languages:  eng     Pagination:  457-74     Citation Subset:  IM    
a Department of Mathematical Sciences , Sharif University of Technology , P.O. Box 11155-9415 , Tehran , Iran.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Complex behaviour in four species food-web model.
Next Document:  Optimal strategy for controlling the spread of HIV/AIDS disease: a case study of South Africa.